# SDR UPS06847527

- Difficulty date: July 13, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LT CENTER WING L/E UPPER RIB CRACKED AT XFS 497.  STOP DRILLED CRACKED RIB AT LT L/E WING STA XFS 497 IAW SRM 57-02-00 FIG 002.  FABRICATED AND INSTALLED DOUBLERS ON RIB AT LT L/E WING STA XFS 497 IAW SRM 57-03-03 FIG 5, AND SRM 51-1-20D.
